Persistence probabilities for a bridge of an integrated simple random walk

F. Aurzada, S. Dereich, M. Lifshits

Research output

2 Citations (Scopus)

Abstract

We prove that an integrated simple random walk, where random walk and integrated random walk are conditioned to return to zero, has asymptotic probability n-1/2 to stay positive. This question is motivated by random polymer models and proves a conjecture by Caravenna and Deuschel.
Original languageEnglish
Pages (from-to)1-22
JournalProbability and Mathematical Statistics
Issue number1
Publication statusPublished - 2014

Fingerprint Dive into the research topics of 'Persistence probabilities for a bridge of an integrated simple random walk'. Together they form a unique fingerprint.

Cite this